# SDR AUS20020357

- Difficulty date: April 10, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Mcauly 4HFR34C754
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Relay
- Part number: 18836C200
- Condition: Faulty
- Location: Stretcher Load
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STRETCHER LOADING DEVICE RELAY FAILED.
